MathSciNet Relay Station
MathSciNet bibliographic data
MR1994859 26B10 (14R15 35J60 35L70)
Chamberland, Marc Characterizing two-dimensional maps whose Jacobians have constant eigenvalues. Canad. Math. Bull. 46 (2003), no. 3, 323–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement